# SDR DL73S040272

- Difficulty date: March 26, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N239WA
- Make and model: Boeing 737247
- Aircraft serial: 23187
- Aircraft time: 47,778 hours, 36,683 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNK
- Part serial: NA
- Condition: Fatigued
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS WERE NOTED DURING MFEC INSPECTION OF THE S4R LAP.  DURING REPAIR ACCOMPLISHMENT PER SRM 53-30-3, FIG 42, 12 MORE ADDITIONAL CRACK INDICATIONS WERE NOTED.  CRACK INDICATIONS WERE REMOVED, ADDITIONAL INSPECTIONS ACCOMPLISHED AS PER ERA 386164-14AD.
